# SDR UPS97224923

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651914443
- Condition: Corroded
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING TASK CARD NR 644270 FOUND CORROSION ON WEB IN AFT AIRSTAIR AREA AT BS 1223, LBL 18 RBL 18 WL 182.  REMOVED AND REPLACED WEB IAW SRM 51-10-1, 51-30-2.
